Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Query about bruise on the left upper abdomen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Have a very large bruise on the left upper abdomin, on the belt line. Started out smaller and seemed to spread. There was, is a lump right on my belt line, but the bruise is starting to disappear inward to outward. I do take coumidin. INR 2 weeks ago was 3.9
User :   Don't remember any trauma to the area
Doctor :   Hi,
User :   Helo
Doctor :   Since when did you notice the leasion ?
User :   2-3 days ago
Doctor :   Doest the lesion itch ?
User :   no
User :   hurts a little if pushed on
User :   right on the belt line then spreads up & down from there
Doctor :   i consider it be the blood seepage into the layers of the skin
Doctor :   the drug you are on will suggest this suspection
User :   lump seems just under the skin
User :   no other pain or problems
Doctor :   could be a bigger clot , the bleeding would have triggered by a very minor trauma like even a single scratch
User :   without me realizing it??
Doctor :   yes.its very common
Doctor :   i advice you to get the PT APTT and INR test done
User :   wouldn't be from any organ problems, then?
Doctor :   since its a superficial bleed its not serious , if i am right an its due to the drug then there are risks \s of internal bleedinbg
User :   what is a PT...APTT?
Doctor :   Prothrombin time and activated partial thromboplastin time
Doctor :   both are similar tests like INR
User :   since it is disappearing..the way it began (inward to out), would it be feasable to wait a few days or so before getting testing?
Doctor :   determine the bleeding status
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor